# SDR SWAA2021080592163

- Difficulty date: July 8, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF HAS AREAS OF UPPER SURFACE DAMAGE. ; / [01] INSTALLED NEW PANEL 242AF. IAW AMM 53-21-00.; [02] C/W INSTALLATION OF NEW FLOOR PANEL
